A good friend of mine just found out he is a Type-2 diabetic. Sugars have been 200-300 & doctor just put him on novolog 70/30. 60 units in the morning and 40 units in the evening. Dose that sound high to anyone?
10 Feb 2011
That is a pretty big dose but it does sound resonable for sugars in the 200-300. Your friend should be aware of the signs and symptoms of low blood sugar and have either some hard candies or glucose tablets on hand just in case he drops too low. It can be a matter of trial and error of what the right insulin dose can be in the beginning especially as he begins to change his diet and take better care of himself. Some symptoms of low sugar are dizziness, sweating, headache, hunger, shaking or trembling. I recommend a new diabetic take some classes on diabetes. He can find out where to go for this from his Dr or he might call his health insurance company. Some health insurance companies have programs for newly diagnosed diabetics.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... I take substantial amounts of insulin. Is this a good approach for me? Lantus - 80 units x 2 per day Novolog - 45 x 3 per day Symlin - 60 ...
1 answer • 10 Mar 2010
... and was 340.i decide to take 20 units. Is that ok?
1 answer • 14 Mar 2010
Diabetes, Type 1 - Im a 46 year old type 1 diabetic female,i take humalin 33-units every morning,but
... my blood sugar level ia always in the 200's,ive been diagnosed about 10- years now,i take no other pills or madications,please respond,thank ...
2 answers • 31 Aug 2011
Diabetes, Type 2 - I take levimer and novolog. I take them both in the evening. 65 units of levimer?
... and 20 units of novolog. I get mixed up easily, I took accidently 65 novolog, and 20 units of levimer. Will it mess me up, or what should I do. ...
1 answer • 13 Mar 2014
blood sugar 496 gave 50 units checked 1 hour later and sugar is 467
1 answer • 21 Sep 2014